Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Frequent stomach ache, shaky hands and dizziness. How to overcome this problem?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 2676 Questions
My daughters hands shake she gets frequent stomach aches?
She can only eat small portions or her stomach starts hurting. She says sometimes she feels dizzy.
Posted Wed, 27 Feb 2013 in Abdominal Pain
Answered by Dr. Ivan R. Rommstein 1 hour later
Thanks for writing to us.
Symptoms that you have described can be due to a variety of reasons, but I think you should be focused on stomach aches. Hands shaking and dizziness can be caused by fear or anxiety. At this age (young teenagers) stomach problem and pain after meal is usually caused by gastritis or gastroesophageal reflux disease, especially if her pain is aggravated after taking fast food, alcohol, coffee or after some emotional stress.
Similar symptoms are felt in IBS(hiatal hernia or esophageal disorders.
The best way to rule all this out is to do gastroscopy with stomach biopsy,if this diagnosis is confirmed then it is easily treated by medicines.

Next thing which should be evaluated at 16 years old female are gynecological disorders. If pain and dizziness becomes more intensive during period then pelvic ultrasound and laboratory findings should be presented to her gynecologist.

And remember, if you find any signs of fever associated with abdominal pain, extensive vomiting and intensive abdominal cramps and guarding, you should immediately go with her to hospital.

Hope I have answered your query. If you have any further questions I will be happy to help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor